# SDR SWAA2022111470432

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 14,238 hours, 7,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK FELL OUT OF CONTAINER.   REATTACHED SLIDE COVER IAW AMM TASK 25-66-01-400-804. STEPS C - V.  ACFT OK FOR SERVICE.
